MathSciNet Relay Station
MathSciNet bibliographic data
MR2726593 32W20 (32Q25 35J96 35R01)
Tosatti, Valentino; Weinkove, Ben Estimates for the complex Monge-Ampère equation on Hermitian and balanced manifolds. Asian J. Math. 14 (2010), no. 1, 19–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement